# SDR 9617951146

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity  Box
- Part number: 802527
- Condition: Failed
- Location: Mlg
- Part time: 40,649 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, ALL RED GEAR POSITION LIGHTS ILLUMINATED AND THE WARNING HORN SOUNDED WITH THE GEAR HANDLE UP.  RECYCLED GEAR BUT LIGHT REMAINED ILLUMINATED UNITL PASSING 10,000 FEET. MAINTENANCE REPLACED THE MAIN LANDING GEAR PROXIMITY BOX.
